# SDR C2XA02CL091

- Difficulty date: April 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 3631101007
- Part serial: 0592
- Condition: Faulty
- Location: Cockpit
- Part time: 127 hours, 92 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 3052 THE CREW REPORTED UPON GEAR RETRACTION RECEIVED A LANDING GEAR WARNING AND THE WARNING WOULD NOT CANCEL UNTIL THE GEAR WAS EXTENDED.  MAINTENANCE INSPECTED AND REPLACED THE FLAP SELECTOR LEVER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
